Alert archive / North Carolina / Flash Flood Warnings in 2020
Flash Flood Warning 55, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Nov 11, 2020, 8:00 PM EST for Edgecombe County, Halifax County, North Carolina. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 11, 2020, 8:00 PM EST (01:00 UTC)
- Expired
- Nov 11, 2020, 11:00 PM EST
- In force
- 3 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Edgecombe County, NC, Halifax County, NC
The radar
The Raleigh/Durham radar (KRAX), 103 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 11, 8:43 PM EST | FLASH FLOOD | 1 Nne Scotland Neck, NC | TREE DOWN ON HWY 258 NEAR SUNNYSIDE CEMETERY IN SCOTLAND NECK HAS FORCED ONE LANE TRAVEL. |
| Nov 11, 8:48 PM EST | FLASH FLOOD | 4 Sse Tillery, NC | ROAD CLOSURE AT MARY CHAPEL ROAD NEAR SCOTLAND NECK DUE TO FLOODING. |
| Nov 11, 8:53 PM EST | FLASH FLOOD | Scotland Neck, NC | WATER RESCUE OCCURRED AT THE INTERSECTION OF CHESTNUT STREET AND E 13TH STREET IN SCOTLAND NECK DUE TO FLOODING. WATER LEVEL REACHED CAR WINDOWS AND WAS FLOWING INTO THE CAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 1.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 458 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 687 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
988
WGUS52 KRAH 120100
FFWRAH
NCC065-083-120400-
/O.NEW.KRAH.FF.W.0055.201112T0100Z-201112T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
800 PM EST Wed Nov 11 2020
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Northern Edgecombe County in central North Carolina...
Eastern Halifax County in central North Carolina...
* Until 1100 PM EST.
* At 800 PM EST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Showers and
thunderstorms producing flash flooding.
SOURCE...Doppler radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Rocky Mount, Tarboro, Halifax, Scotland Neck, Enfield, Whitakers,
Hobgood, Speed, Leggett, Tillery and Kingsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3597 7778 3611 7770 3614 7772 3642 7759
3640 7754 3634 7758 3631 7756 3629 7754
3632 7744 3625 7738 3621 7738 3615 7726
3611 7723 3610 7725 3609 7731 3599 7740
3592 7751 3589 7761 3593 7775
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...1-2 INCHES IN 2 HOURS
$$
GIH2 follow-up statements
822
WGUS72 KRAH 120251
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
951 PM EST Wed Nov 11 2020
NCC065-083-120400-
/O.CON.KRAH.FF.W.0055.000000T0000Z-201112T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Edgecombe NC-Halifax NC-
951 PM EST Wed Nov 11 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING FOR NORTHERN EDGECOMBE AND EASTERN HALIFAX COUNTIES...
At 951 PM EST, Doppler radar indicated showers and thunderstorms
that produced heavy rain across the warned area. Between 2 and 4
inches of rain has fallen. Flash flooding continues, with several
roads closed in this area.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Doppler radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Rocky Mount, Tarboro, Halifax, Scotland Neck, Enfield, Whitakers,
Hobgood, Speed, Leggett, Tillery and Kingsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3597 7778 3611 7770 3614 7772 3642 7759
3640 7754 3634 7758 3631 7756 3629 7754
3632 7744 3625 7738 3621 7738 3615 7726
3611 7723 3610 7725 3609 7731 3599 7740
3592 7751 3589 7761 3593 7775
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...1-2 INCHES IN 2 HOURS
$$
GIH882
WGUS72 KRAH 120358
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
1058 PM EST Wed Nov 11 2020
NCC065-083-120408-
/O.EXP.KRAH.FF.W.0055.000000T0000Z-201112T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Edgecombe NC-Halifax NC-
1058 PM EST Wed Nov 11 2020
...FLASH FLOOD WARNING HAS BEEN REPLACED WITH AN AREAL FLOOD WARNING
FOR NORTHERN EDGECOMBE AND EASTERN HALIFAX COUNTIES...
The heavy rain has ended, however some flooding persists, with
several roads still closed or impassable. Therefore, the flash flood
warning has been replaced by an areal flood warning. Additional
light to moderate rainfall is expected over the next few hours in
this area. Please continue to heed remaining road closures.
A Flash Flood Watch remains in effect until 700 PM EST Thursday for
a portion of central North Carolina.
LAT...LON 3597 7778 3611 7770 3614 7772 3642 7759
3640 7754 3634 7758 3631 7756 3629 7754
3632 7744 3625 7738 3621 7738 3615 7726
3611 7723 3610 7725 3609 7731 3599 7740
3592 7751 3589 7761 3593 7775
$$
GIHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Nov 11, 7:15 PM EST, 45 minutes earlier.
Area forecast discussion, Nov 11, 7:15 PM EST, 45 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 715 PM EST Wed Nov 11 2020 .SYNOPSIS... Tropical moisture will continue to spread across central and eastern NC through Thursday as a cold front approaches from the west. The front will cross the Appalachians this evening and then move slowly across central NC through Thursday before clearing the coast by late Friday. Chilly high pressure will build into the region for the weekend and into early next week. && .NEAR TERM /THROUGH THURSDAY NIGHT/... As of 320 PM Wednesday... ...Flash Flood Watch continues for all of central NC through 7 pm Thursday... Latest surface analysis shows a cold front moving into the southern Appalachians with a strong area of high pressure across the western Atlantic. In addition, Tropical Storm Eta was located about 100 miles southwest of Tampa FL and was moving toward the north/northeast. A plume of deep tropical moisture was moving across the Carolinas with precipitable water values analyzed in excess of 2 inches with the 12Z RAOB from KGSO this morning setting a record value of 2.01 inches for today which is more than 3 times the normal value (0.6 inches). Surface dew points have climbed into the lower to mid 70s with a dew point of 76 noted at KTTA and KCTZ. The elevated dew points have resulted in the airmass becoming moderately unstable with MLCAPE values in excess of 1500 J/Kg noted across much of the western and southern Piedmont including the Triad with MLCAPE values in excess of 1000 J/Kg across most of central NC. As a broad upper trough across the Plains shifts east and a series of upper level disturbances move rapidly northeast in the southwesterly flow aloft, forcing for ascent will increase across the area from west to east tonight into Thursday. In addition, a surface wave (not tropical cyclone Eta) is apt to develop along the front on Thursday as the front slowly moves east across the Piedmont during the day on Thursday. This has resulted in a significant increase in QPF amounts on Thursday with storm total amounts will now average between 3 to 5 inches to the east and south of Raleigh with slightly lesser amounts to the west and northwest. Given the high precipitable water values, the rain will be locally heavy at times with tropical like heavy rain showers. Given the tropical nature of the rain and the greatly increased amounts, have coordinated with neighboring offices to expand the Flash Flood Watch across all of central NC through 7pm on Thursday. The front will slowly move east on thursday night, reaching the coast toward Friday morning. This will result in a gradual reduction in rain coverage, intensity and amounts on Thursday night. It's worth noting that the SPC has placed portions of the western Piedmont including the Triad in a marginal risk of severe thunderstorms for tonight. Given the destablization and a strong flow aloft which has resulted in 0-6km shear values in excess of 30kts, a rotating storm or two is possible, most likely resulting in a damaging wind gust is possible. Lows tonight will range in the mid 60s to the lower 70s. Highs on Thursday will only include an upward advancement of a few degree given the clouds and widespread precipitation. Lows will cool off a bit on Thursday night and range in the lower 50s north to around 60 south. -Blaes && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... As of 300 PM Wednesday... In the upper levels, the trough will continue east of NC Friday with west-southwesterly flow developing across the region through the weekend. A few showers may linger across the Coastal Plain on Friday. At the surface, high pressure will build from the Midwest on Friday to the Mid-Atlantic on Saturday, and into New England on Sunday. Model ensembles are in fairly good agreement through the weekend, then diverge in the overall pattern for the middle of next week. High temperatures will remain above normal on Friday, then cold air advection will lower highs 5-10 degrees on Saturday creating highs in the low to mid 60s. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... As of 300 PM Wednesday... On Sunday night, a shortwave trough and an associated cold front will traverse across the region, however moisture and instability look limited. A few showers may develop across the Coastal Plain and NE Piedmont, but most areas should remain dry. Surface high pressure will then build across the lower Mississippi River Valley. A deeper trough will follow sometime late Monday into Tuesday. NW flow will follow mid-week as high pressure builds across TX. Confidence in the details of the mid-week cold front are low at this time. Slight warm up on Sunday into the mid 60s to low 70s, with highs decreasing into the 50s by Tuesday when the cold air arrives behind the front. Low temperatures will continue to be above normal this weekend, then we should see temperatures in the 30s return by Tuesday morning with areas of patchy frost. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... As of 715 PM Wednesday... Poor aviation conditions will be the rule for the next 24 hours and beyond. Deep moisture streaming over the area from the SSW combined with an approaching cold front that will move slowly eastward through the area will result in frequent showers, isolated storms, and predominantly IFR conditions at all TAF sites through tonight and Thu. While a few spots around central NC are currently VFR (including FAY), low clouds will fill in, resulting in MVFR to IFR cigs/vsbys with periods of heavy showers and perhaps an isolated storm or two through at least Thu morning. The showers will taper down from W to E starting Thu afternoon, likely ending at INT/GSO soon after 20z but continuing elsewhere through the end of the TAF valid period. Light and variable winds, mainly from the S or SW, will shift around to northeasterly from W to E from late Thu morning through early afternoon at 5-10 kts. A 30-40 kt wind from the SSW at around 2000-2500 ft AGL 00z-09z this evening/tonight may result in borderline low level wind shear conditions or at least some mechanical turbulence. Looking beyond 00Z Friday, while the showers will end from W to E Thu evening, the sub-VFR conditions will persist over much of the area through Fri morning. Improvement to VFR is likely after 18z Fri at all sites. VFR conditions will generally hold through Mon, but there is a chance of sub-VFR cigs and a few showers Sun/Sun night ahead of and with a cold front that will cross the region. -GIH && .RAH WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday evening for NCZ007>011- 021>028-038>043-073>078-083>086-088-089. && SYNOPSIS...Blaes NEAR TERM...Blaes SHORT TERM...JT LONG TERM...JT AVIATION...Hartfield
Hazardous weather outlook, Nov 11, 2:52 PM EST, 5 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 252 PM EST Wed Nov 11 2020 NCZ007-008-021>025-038>040-073>075-083-084-122000- Person-Granville-Forsyth-Guilford-Alamance-Orange-Durham-Davidson- Randolph-Chatham-Stanly-Montgomery-Moore-Anson-Richmond- 252 PM EST Wed Nov 11 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. In addition, isolated thunderstorms are expected with a few storms capable of producing a damaging wind gust. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ009>011-026>028-041>043-076>078-085-086-088-089-122000- Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wake-Johnston-Wilson- Lee-Harnett-Wayne-Scotland-Hoke-Cumberland-Sampson- 252 PM EST Wed Nov 11 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Nov 11, 3:23 PM EST, 4 hours 37 minutes before
Special Weather Statement
National Weather Service Raleigh NC
323 PM EST Wed Nov 11 2020
NCZ027-028-042-043-112130-
Edgecombe NC-Nash NC-Johnston NC-Wilson NC-
323 PM EST Wed Nov 11 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN NASH...SOUTHWESTERN
EDGECOMBE...WILSON AND NORTHEASTERN JOHNSTON COUNTIES UNTIL 430 PM
EST...
At 322 PM EST, Doppler radar was tracking a strong thunderstorm near
Bailey, or 17 miles south of Nashville, moving northeast at 20 mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Rocky Mount, Nashville, Wilson, Elm City, Bailey, Micro, Sharpsburg,
Pinetops, Kenly and Lucama.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3582 7759 3559 7801 3560 7806 3554 7809
3549 7818 3566 7833 3604 7798
TIME...MOT...LOC 2022Z 227DEG 16KT 3573 7805
JJTSpecial weather statement, Nov 11, 5:16 PM EST, 2 hours 44 minutes before
Special Weather Statement National Weather Service Raleigh NC 516 PM EST Wed Nov 11 2020 NCZ021-022-038-112300- Guilford NC-Forsyth NC-Davidson NC- 516 PM EST Wed Nov 11 2020 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN FORSYTH...NORTHEASTERN DAVIDSON AND NORTHWESTERN GUILFORD COUNTIES UNTIL 600 PM EST... At 515 PM EST, Doppler radar was tracking a strong thunderstorm near Winston-Salem, moving northeast at 30 mph. Wind gusts up to 50 mph will be possible with this storm. Heavy rain and minor flooding will also be possible with this storm. Locations impacted include... Winston-Salem, Kernersville, Summerfield, Stokesdale, Walkertown, Sedge Garden, Colfax, Belews Creek and Belews Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Seek shelter in a nearby building or vehicle. Wind gusts as high as 50 mph are capable of knocking down small or weakened trees and blowing around trash cans, potted plants, lawn furniture and other light outdoor objects. Locally heavy rain will quickly reduce visibility and result in ponding of water on roadways, standing water in low lying areas, and minor flooding of creeks, streams, and areas of poor drainage. Drivers are urged to slow down and use extra caution to avoid hydroplaning, especially in urban areas where prolonged heavy rain can quickly lead to flooding. && LAT...LON 3626 8021 3625 7988 3593 8011 3600 8031 TIME...MOT...LOC 2215Z 203DEG 27KT 3604 8017 Green
Special weather statement, Nov 11, 6:34 PM EST, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Raleigh NC
634 PM EST Wed Nov 11 2020
NCZ042-078-089-120015-
Johnston NC-Sampson NC-Wayne NC-
634 PM EST Wed Nov 11 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WAYNE...
NORTHEASTERN SAMPSON AND SOUTHEASTERN JOHNSTON COUNTIES UNTIL 715 PM
EST...
At 634 PM EST, Doppler radar was tracking a strong thunderstorm near
Clinton, moving north at 40 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Goldsboro, Clinton, Selma, Pine Level, Princeton, Newton Grove,
Hobbton, Mar-Mac and Grantham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
&&
LAT...LON 3503 7847 3555 7829 3545 7798 3519 7814
3519 7816 3515 7816 3497 7827
TIME...MOT...LOC 2334Z 200DEG 33KT 3507 7834
GreenLocal storm report, Nov 11, 7:05 PM EST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
705 PM EST WED NOV 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HEAVY RAIN 4 NW ELM CITY 35.85N 77.90W
11/11/2020 M5.04 INCH NASH NC ASOS
ASOS STATION KRWI ROCKY MOUNT, MEASURED
BETWEEN 1PM AND 7PM.
&&The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 7:28 PM EST | Areal Flood Advisory | RAH | Edgecombe, Halifax | 88 min |
| Nov 11, 8:44 PM EST | Areal Flood Advisory | RAH | Cumberland, Hoke, Scotland | 3 hr |
| Nov 11, 9:13 PM EST | River Flood Warning | RAH | Edgecombe | 4 days |
| Nov 11, 10:01 PM EST | River Flood Warning | RAH | Johnston | 4 days |
| Nov 11, 10:03 PM EST | River Flood Warning | RAH | Davidson, Davie | 72 hr |
| Nov 11, 10:08 PM EST | Areal Flood Advisory | RAH | Harnett, Johnston, Wayne | 3 hr |
| Nov 11, 10:48 PM EST | Areal Flood Advisory | RAH | Sampson, Wayne | 5 hr |
| Nov 11, 10:54 PM EST | Areal Flood Warning | RAH | Edgecombe, Halifax, Nash, Wilson | 5 hr |
| Nov 11, 11:46 PM EST | Special Weather Statement | RAH | Halifax | 59 min |
| Nov 12, 6:23 AM EST | Flash Flood Warning | RAH | Alamance, Davidson, Forsyth, Guilford, Randolph | 4 hr |
| Nov 12, 6:43 AM EST | Areal Flood Advisory | RAH | Edgecombe, Franklin, Halifax, Johnston, Nash, Wake and 2 more | 3 hr |
| Nov 12, 7:31 AM EST | Special Weather Statement | RAH | Chatham, Harnett, Lee, Montgomery, Moore, Wake | 74 min |
| Nov 12, 7:34 AM EST | Areal Flood Warning | RAH | Edgecombe, Halifax, Johnston, Nash, Wayne, Wilson | 3 hr |
| Nov 12, 8:24 AM EST | Flash Flood Warning | RAH | Alamance, Chatham, Durham, Harnett, Lee, Montgomery and 4 more | 8 hr |
| Nov 12, 8:33 AM EST | Flash Flood Warning | RAH | Edgecombe, Franklin, Granville, Halifax, Johnston, Nash and 6 more | 8 hr |
| Nov 12, 9:05 AM EST | Flash Flood Warning | RAH | Anson, Richmond, Scotland, Stanly | 7 hr |
| Nov 12, 9:28 AM EST | Special Weather Statement | RAH | Harnett, Johnston, Lee, Wake | 62 min |
| Nov 12, 9:56 AM EST | Flash Flood Warning | RAH | Alamance, Davidson, Forsyth, Guilford, Randolph | 6 hr |
| Nov 12, 10:36 AM EST | Flash Flood Warning | RAH | Cumberland, Hoke, Sampson | 6 hr |
| Nov 12, 10:39 AM EST | Special Weather Statement | RAH | Wayne | 66 min |
| Nov 12, 11:22 AM EST | Special Weather Statement | RAH | Anson, Cumberland, Hoke, Richmond, Sampson, Scotland | 53 min |
| Nov 12, 11:55 AM EST | River Flood Warning | RAH | Johnston | 3 days |
| Nov 12, 12:03 PM EST | River Flood Warning | RAH | Alamance | 42 hr |
| Nov 12, 12:37 PM EST | Special Weather Statement | RAH | Bladen | 38 min |
| Nov 12, 1:08 PM EST | River Flood Warning | RAH | Chatham | 53 hr |
| Nov 12, 2:30 PM EST | River Flood Warning | RAH | Cumberland | 5 days |
| Nov 12, 3:07 PM EST | River Flood Warning | RAH | Edgecombe | 9 days |
| Nov 12, 3:12 PM EST | River Flood Warning | RAH | Wayne | 9 days |
| Nov 12, 3:56 PM EST | Areal Flood Warning | RAH | Alamance, Davidson, Forsyth, Guilford, Randolph | 5 hr |
| Nov 12, 4:08 PM EST | Areal Flood Warning | RAH | Alamance, Chatham, Durham, Harnett, Lee, Montgomery and 4 more | 5 hr |
| Nov 12, 4:25 PM EST | Areal Flood Warning | RAH | Edgecombe, Franklin, Granville, Halifax, Johnston, Nash and 6 more | 5 hr |
| Nov 12, 4:27 PM EST | Areal Flood Warning | RAH | Cumberland, Hoke, Sampson | 5 hr |
| Nov 12, 4:44 PM EST | River Flood Warning | RAH | Chatham, Lee | 65 hr |
| Nov 12, 6:00 PM EST | Areal Flood Advisory | RAH | Anson, Montgomery, Richmond, Scotland, Stanly | 3 hr |
| Nov 12, 6:22 PM EST | Areal Flood Warning | RAH | Anson, Richmond | 41 hr |
Nearby
Flash Flood Warnings in North Carolina, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.